Very Ample Divisors on Rational Surfaces.
Mathematische Annalen, Tome 272 (1985), pp. 139-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_164003,
author = {Brian Harbourne},
title = {Very {Ample} {Divisors} on {Rational} {Surfaces.}},
journal = {Mathematische Annalen},
pages = {139--154},
year = {1985},
volume = {272},
zbl = {0545.14003},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164003/}
}
Brian Harbourne. Very Ample Divisors on Rational Surfaces.. Mathematische Annalen, Tome 272 (1985), pp. 139-154. http://geodesic.mathdoc.fr/item/MAN_1985__272_164003/